# SDR YENA2019112730683

- Difficulty date: November 23, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N970JB
- Make and model: Airbus A321-231
- Aircraft serial: 7415
- Aircraft time: 12,756 hours, 4,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 802176
- Condition: Failed
- Location: Emergency Lights
- Part time: 9,377 hours, 3,353 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU'S 11WL AND 12WL LOW VOLTAGE; (REF LHT NR 5200000690-005000941612-0010) REPLACE EPSU BATTERIES (11WL + 12WL) IAW A321 AMM 33-51-38-400-002-A. OPS CHECK GOOD.
